Vol. 7, No. 5, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Sharp upper bounds for the Betti numbers of a given Hilbert polynomial

Giulio Caviglia and Satoshi Murai

Comparing numerical dimensions

Brian Lehmann

Some consequences of a formula of Mazur and Rubin for arithmetic local constants

Jan Nekovář

Quantized mixed tensor space and Schur–Weyl duality

Richard Dipper, Stephen Doty and Friederike Stoll

Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$

Skip Garibaldi and Andrei Rapinchuk

Minimisation and reduction of 5-coverings of elliptic curves

Tom Fisher

On binary cyclotomic polynomials

Étienne Fouvry

Local and global canonical height functions for affine space regular automorphisms

Shu Kawaguchi

On the ranks of the $2$-Selmer groups of twists of a given elliptic curve

Daniel M. Kane